TITLE

Acenocoumarol/warfarin

PUB. DATE
September 2013
SOURCE
Reactions Weekly;9/7/2013, Issue 1468, p5
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article presents a case study of a 40-year-old woman who developed bleeding complications after administering anticoagulation with acenocoumarol and warfarin.
ACCESSION #
90102039

 

Related Articles

  • Warfarin.  // Reactions Weekly;6/1/2013, Issue 1455, p34 

    The article describes the case of a 68-year-old man who developed a perirenal haemorrhage while receiving treatment with anticoagulation and warfarin.

  • A New Way To Reverse Excessive Blood Thinning from Warfarin.  // Annals of Internal Medicine;12/3/2002, Vol. 137 Issue 11, pI41 

    Presents a summary of an article published in the December 3, 2002, issue of 'Annals of Internal Medicine,' which determined whether a human-made agent that was originally developed to control bleeding in patients with hemophilia would reverse anticoagulation from warfarin. Methods used by...

  • Blood thinners and brain bleeds. Asch-Goodkin, Judith; Kaplan, Deborah // Patient Care;Mar2007, Vol. 41 Issue 3, p10 

    The article reports on the strong statistical correlation found by researchers in Cincinnati, Ohio, between the increased use of warfarin and the rising incidence of brain bleeds. The author said that anticoagulant therapy prevents ischemic stroke and thrombotic events, but it is associated with...

  • Dabigatran: A look before we leap. Masoodi, Naseer A.; Ahmad, Bilal // British Journal of Medical Practitioners;Jun2011, Vol. 4 Issue 2, p4 

    In this article the editor discusses several evidence for and against the use of dabigartan in place of warfarin to prevent thromboembolic events. He mentions the RE-LY study (Randomized Evaluation of Long-term Anticoagulant Therapy), in which high-dose dabigatran was found more effective than...

  • Duration of anticoagulant therapy for venous thromboembolism. Raju, Nina C.; Hirsh, Jack; Eikelboom, John W. // Medical Journal of Australia;6/15/2009, Vol. 190 Issue 12, p659 

    The authors emphasizes the need to consider the risk of bleeding as well as patient preferences when deciding duration of warfarin therapy. They presents the results of an evaluation of the optimal duration of anticoagulant therapy in patients with venous thromboembolism (VTE). They argue that...

  • Warfarin: Delayed bleeding: case report.  // Reactions Weekly;6/22/2019, Vol. 1758 Issue 1, p343 

    No abstract available.

  • Oral anticoagulant-associated intracerebral hemorrhage. Cervera, Álvaro; Amaro, Sergio; Chamorro, Ángel // Journal of Neurology;Feb2012, Vol. 259 Issue 2, p212 

    The incidence of oral anticoagulation-associated intracerebral hemorrhage (OAC-ICH) is growing due to the increasing use of warfarin and the older age of treated patients. Recent population studies reveal that OAC-ICH currently occurs at a frequency comparable to that of subarachnoid hemorrhage....

  • Rectus sheath hematoma in elderly, medical or surgical treatment? Marti, Juan // Internet Journal of Internal Medicine;2009, Vol. 8 Issue 1, p18 

    Anticoagulation induced bleeding complications to occur more frequently in the elderly. Two patients with Rectus sheath hematoma as a result of bleeding complication of warfarine therapy are reported.

  • Warfarin-related nephropathy: another newly recognized complication of an old drug. Rizk, Dana V.; Warnock, David G. // Kidney International;Jul2011, Vol. 80 Issue 2, p131 

    Since its approval in the 1950s, warfarin has been the most often prescribed anticoagulant, with attendant risks of bleeding. Brodsky et al. describe another potential complication of warfarin therapy. Warfarin-related nephropathy (WRN) has been described in patients with chronic kidney disease...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics